# SDR FDEA2019121303220

- Difficulty date: December 10, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 47,426 hours, 19,949 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 113N200346H
- Part serial: 000482
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP HAS WORN MARKED IN MULTIPLES AREAS OF LEADING EDGE SURFACE.  REMOVED DAMAGE ON RT WING I/B FLAP L/E O/B SIDE AND FOUND DAMAGE AT SKIN PLATE DOUBLER OF EXISTING REPAIR AND OUT OF LIMITS IAW SRM 57-53-01-1A FIG 101 DET VI.  FORMED, LOCATED, DRILLED AND INSTALLED NEW SKIN PLATE DOUBLER IAW SRM 57-53  -01-2R REPAIR 3.  GENERATED EA F-5450-T0351491 P1.
